- -

Chaotic differential operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Chaotic differential operators

Mostrar el registro completo del ítem

Conejero Casares, JA.; Martínez Jiménez, F. (2011). Chaotic differential operators. Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas. 105(2):423-431. doi:10.1007/s13398-011-0026-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37327

Ficheros en el ítem

Metadatos del ítem

Título: Chaotic differential operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We give sufficient conditions for chaos of (differential) operators on Hilbert spaces of entire functions. To this aim we establish conditions on the coefficients of a polynomial P(z) such that P(B) is chaotic on the space ...[+]
Palabras clave: Backward shifts , Chaotic operators , Differential operators , Hypercyclic operators
Derechos de uso: Reserva de todos los derechos
Fuente:
Revista- Real Academia de Ciencias Exactas Fisicas Y Naturales Serie a Matematicas. (issn: 1578-7303 )
DOI: 10.1007/s13398-011-0026-6
Editorial:
Springer Verlag (Germany)
Versión del editor: http://link.springer.com/article/10.1007%2Fs13398-011-0026-6
Agradecimientos:
This work was partially supported by the MEC and FEDER Projects MTM2007-64222, MTM2010-14909, and by GVA Project GV/2010/091, and by UPV Project PAID-06-09-2932. The authors would like to thank A. Peris for helpful comments ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem